# SDR CALA2022021800431

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 68,657 hours, 24,646 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540rbl32.40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262, SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00089. REMOVED AND REPLACED SHEAR FITING AT STA540 RBL 32.40 IAW B737-8 U379153 2/14/2022 00 SRM51-40-025 AND DWG 11A2000 REV ORIGINAL. DATA WAS TRANSCRIB ED FROM HANGAR NR 6228774 WORK ACCOMPLISHED BY V897956 INSPECTED BY V932009 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION SEE ELB LP 8018834 FOR UPDATE OF LP ATTRIBUTES.
